# SDR DALA2024101810204

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,805 hours, 29,230 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Out Of Limits
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 REMOVE AND REPLACE FWD MLG TRUNNION SUPPORT FITTING FOR CORROSION FOUND OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0003:3210-9901-RT/ 022 00064 REMOVED AND REPLACED RH MLG TRUNNION SUPPORT FITTING REF BAC DWG 113N1060 AND B757 SRM. (0613870)
